MathSciNet Relay Station
MathSciNet bibliographic data
MR2518010 93B05 (34A37 93C15)
Sakthivel, R.; Mahmudov, N. I.; Kim, J. H. On controllability of second order nonlinear impulsive differential systems. Nonlinear Anal. 71 (2009), no. 1-2, 45–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement